MathSciNet Relay Station
MathSciNet bibliographic data
MR2264373 (2008d:05095) 05C50
Amghibech, S. Bounds for the largest $p$-Laplacian eigenvalue for graphs. Discrete Math. 306 (2006), no. 21, 2762–2771.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement